# SDR SWAA2017021311786

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 67,048 hours, 52,845 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 10586
- Condition: Leaking
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AIRCRAFT LOST ALL SYSTEM A HYDRAULIC FLUID QUANTITY WENT TO ZERO.   DECLARED EMERGENCY FOUND THE NR 3 FLIGHT SPOILER LEAKING.  R & R NR 3 FLIGHT SPOILER ACTUATOR IAW MM.
